# SDR 2012FA0000216

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N821CP
- Make and model: Cessna 182T
- Aircraft serial: 18281261
- Aircraft time: 1,884 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0713787110713787
- Part serial: 18281261
- Condition: Cracked
- Location: Zone 100
- Part time: 1,884 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN FLANGE OF BOTH THE LT AND RT FUSELAGE BULKHEAD AT STATION 17.  CRACKS RADIATING FROM THE UPPER BOLT HOLE WHERE THE FUELING STEP ATTACHES.  BOLT HOLE IS TOO CLOSE TO BEND RADIUS OF BULKHEAD, CAUSING DISTRESS WHEN BOLT IS TIGHTENED.
